# SDR UPS00233181

- Difficulty date: June 9, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  FASTENER HEAD MISSING & TWO OTHER FASTENERS HEADS DISHED AT BS 730 STR 14RT.     REMOVED ALL FASTENERS ALONG LAP JOINT IAW SRM  52-30-2.  HFEC ON COUNTER SINK IAW B727 MANUAL D6-48875. PT6. SUB 53-30-00 FIG 3 ON STR 14 RT BETWEEN BS 677 & BS 740 NOT INC. SKIN REPAIR. NDF.
